# SDR EISA99178

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE 'C' CHECK WORK CARD, FOUND CORROSION ON LOWER SURFACE OF RIGHT WING AT WS 460 BETWEEN STRINGER 8 AND 9.  REMOVED CORROSION PER SRM 51-10-6.  MATERIAL LOSS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER FLIGHT VEHICLES CONSULTING INC EO NR 57-99455 AND SRM 51-30-2.  (M)
